King Saud University
  Help (new window)
Search


Guidelines_English_Final
تحميل الدليل التدريبي

أسئلة شائعة


 

SELECTED PAPERS WITH LINK TO JOURNALS

 (The full list is in the pdf file in the end)

1. SHARIEF DESHMUKH (2011), Characterizations of Einstein manifolds and odd dimensional spheres,  J. Geom. Phy.61(1), 2058-2063.

2. SHARIEF DESHMUKH (2011), Real hypersurfaces of a complex space form,  Proc. Math. Sc. 121(2), 171-179.

3. SHARIEF DESHMUKH (2011), First nonzero eigenvalue of a minimal hypersurface of the unit sphere, Publishedonline Ann. Di Mat.Pura Appl

4. SHARIEF DESHMUKH (with Alodan, H. and Alsodais, H..) (2011), A note on Ricci soliton,  Balkan Journal of Geometry and Its Applications 16(1), 48-55.

5. SHARIEF DESHMUKH (2011), Real hypersurfaces of a complex space form, Publishedonline Montsh. Math.

6. SHARIEF DESHMUKH (2011), A harmonic map of space time, Publishedonline Int. J. Theor. Phys. 50(6), 1837-1845, (Springer)

7. SHARIEF DESHMUKH (2011), Cconformal vector fields on Kaehler manifolds, Accepted for publication in  Ann.’Univ. Ferrara 57(1), 17-26.

8. SHARIEF DESHMUKH (with Malacarne J.M.)(2010), Compact submanifolds in space forms,  Journal of Geometry  98, 23-31

9. SHARIEF DESHMUKH (2010), Characterizing spheres by conformal vector fields, Ann.’Univ. Ferrara , Vol-56(2), 231-236DOI: 10.1007/s11565-010-0101-5 

10. SHARIEF DESHMUKH (2010), Minimal hypersurfaces in nearly Kaehler 6-Sphere,  J. Geom. Phy. 60, 623-625MR#2602375..(Impact Factor: 0.714, 5-Year Impact Factor: 0.892)

11. SHARIEF DESHMUKH (2008), Submanifolds of positive Ricci curvature in a Euclidean space, Ann. Di Mat.Pura Appl. IV.Ser. 187(1), 59-65., MR#2346008. (Impact factor: 0.901)

12. SHARIEF DESHMUKH (with SHAHID M.H.) (2008), Extrinsic spheres in a Real space form, Bull. Belg. Math. Soc. Simon Stiven 15(2), 269-275. MR#2424112. (Impact factor: 0.236, 5year Impact factor:0.307)

13. SHARIEF DESHMUKH (with Al-Solamy, F.) (2008), Hopf hypersurfaces in nearly Kaehler 6-sphere, Balkan Journal of Geometry and Its Applications, 13(1), 38-46. MR#2395373. (Science Citation Index-Expanded (SCIE) )

14. SHARIEF DESHMUKH (2008), Spectrum of an Einstein-like manifolds, JP Journal of Geometry and Topology, 8(1), 93-102. MR#2444827.

15. SHARIEF DESHMUKH (with Al-Solamy, F.) (2008), Conformal gradient vector fields on a compact Riemannian manifold, Colloquium Math. 112(1)(2008), 157-161. MR#2373435.

16. SHARIEF DESHMUKH (2007), Real hypersurfaces in a Euclidean Complex Space form, Quart. J. Math. 58,313-317. MR#2354921. (Impact factor: 0.656, 5year impact factor:0.784)

17. SHARIEF DESHMUKH (with HAILA ALODAN) (2007), Spherical submanifolds in a Euclidean space, Monatsh. Math. 152(1),1-11. MR#2336118. (Impact factor: 0.764, 5year Impact factor: 0.545)

18. SHARIEF DESHMUKH (with HAILA ALODAN and TAHANY SHAMAN) (2007), Tangent bundles of hypersurfaces in a Euclidean space, AMPAN vol. 23(1), 71-87. MR#2322903.

19. SHARIEF DESHMUKH (with HAILA ALODAN) (2007), A characterization of spheres in a Euclidean space, New Zealand J. Math. 36, 93.99. MR#2424991.

20. SHARIEF DESHMUKH (2006), A note on Euclidean Spheres, Balkan J. Geom. & Appl.11(2), 44-49. MR#2234538.(Science Citation Index-Expanded (SCIE) )

21. SHARIEF DESHMUKH (with AFIFAH AL-EID) (2005), Curvature bounds for the spectrum of a compact Riemannian manifold of constant scalar curvature. J. Geom. Anal. 15(4), 589.606. MR# 2203164. (Impact factor: 0.646)

22. SHARIEF DESHMUKH (2004), A note on spheres in a Euclidean space Publ. Math. Debrecen 64, no. 1-2, 31.37, MR# 2004m:53054. (Impact factor: 0.646)

23. SHARIEF DESHMUKH (with HAILA ALODAN) (2002), Spherical submanifolds of a Euclidean space, Quart. J. Math. 53(3), 249.256. MR#1930261. (Impact factor: 0.559, 5year impact factor: 0.902)

24. SHARIEF DESHMUKH (2000), Yau.s problem on Einstein field equation, Publ. Math. Debrecen, 57/(1-2),97-104. MR#1771676. (Impact factor: 0.646,)

25. SHARIEF DESHMUKH(2000), Rigidity of compact minimal submanfolds in a sphere, Pacific J. Math.193(1), 31-44, MRW#1748180.(Impact factor: 0.553, 5year Impact factor: 0.618)

26. SHARIEF DESHMUKH(1999), Curvature bounds for the spectrum of a compact Einstein-like manifold, Differential Geometry and Applications, Proceedings of Satellite Conference of ICM in Berlin, Aug, 10-14, 1998, Brno, Masaryk University in Bruno (Czech Republic), 47-60. MR#1703177.

27. SHARIEF DESHMUKH (1998), Compact hypersurfaces in a Euclidean space, Quart, J. Math. (2),49 (1998), 35-41, MR# 99h:53083. (Impact factor: 0.656)

28. SHARIEF DESHMUKH(with A. BEJANCU) (1998), On the geometry of curves in Finsler manifolds, Publ. Math. Debrecen 53(3-4), 293-307, MR# 99j:53016. (Impact factor: 0.646)

29. SHARIEF DESHMUKH (1997), Normal curvature of minimal submanifolds in a sphere, Glasgow Math. J. 39, 29-33, MR # 98a:53091. (Impact factor: 0.276, 5year impact factor: 0.420)

30. SHARIEF DESHMUKH (with A. BEJANCU) (1996), Real hypersurfaces of CPn with non-negative Ricci curvature, Proc. Amer. Math. Soc. 124(1)(1996), 269-274, MR # 96d:53056. (Impact factor: 0.520, 5year impact factor: 0.611)

31. SHARIEF DESHMUKH (1995), A characterization of spheres in a real space form, Houston J. Math. 21(1), 83-88, MR # 53069. (Impact factor: 0.327, 5year impact factor: 0.436)

32. SHARIEF DESHMUKH(with M.A. AL-GWAIZ) (1994), Compact hypersurfaces in even dimensional Euclidean space and in the Sphere, Quart. J. Math. 45(2), 151-157, MR # 95d:53060. (Impact factor: 0.559, 5year impact factor: 0.902)

33. SHARIEF DESHMUKH(with M.A. AL-GWAIZ, M.S. Abdalla) (1994), Lie algebraic approach to the coupled-mode oscillator, J. Phys. A: Math. Gen. 27 1275-1282   doi: 10.1088/0305-4470/27/4/020 (Impact factor: 1.540)

34. SHARIEF DESHMUKH (1993), A characterization of 3-spheres, Michigan Math. J. 40, 171-174, MR # 94c:53068. (Impact factor: 0.562, 5year impact factor: 0.602)

35. SHARIEF DESHMUKH(with M.A. AL-GWAIZ) (1993), A suffcient condition for a compact hypersurface in a sphere to be a sphere, Yokohama Math. J. 40, 105-109, MR # 94d:53082.

36. SHARIEF DESHMUKH (1992), An integral formula for compact hypersurfaces in a Euclidean space and its applications, Glasgow Math. J. 34, 309- 311, MR # 93m: 53055. (Impact factor: 0.276, 5year impact factor: 0.420)

37. SHARIEF DESHMUKH (1992), Isometric immersion of a compact Riemannian manifold into a Euclidean space, Bull. Aust. Math. Soc. 46, 177-178, MR # 93k: 53060. (Impact factor: 0.353, 5year impact factor: 0.348)

38. SHARIEF DESHMUKH (1992), Hypersurfaces of non-negative Ricci curvature in a Euclidean space; J. Geom. 45, 48-50, MR # 93m: 53056 (AMS Mathematical Citation Quotient (MCQ): 0.23 (2007))

39. SHARIEF DESHMUKH(with IMAN KHALID) (1992), Hypersurfaces of a real space form, Bull. Belg. Math. Soc. 44, 293-298, MR # 95j:53085. (Impact factor: 0.236, 5year Impact factor: 0.307)

40. SHARIEF DESHMUKH(with M.A. AL-GWAIZ) (1993), Totally umbilical submanifolds of a Sasakian manifold, Newz. J. Math. 22, 43-47, MR# 94h:53068.

41. SHARIEF DESHMUKH(with TAHSIN GHAZAL and HUDA HASHEM) (1992), Submersions of CR-submanifolds onto an almost Hermitian manifold, Yokohama J. Math. 40 (1), 45-57, MR # 93h:53058.

42. SHARIEF DESHMUKH (with M.A. AL-GWAIZ) (1992), Hypersurfaces of the two dimensional complex projective space, Nihonkai Math. J. 3,1-7, MR # 93i:53052.

43. SHARIEF DESHMUKH (1992), Totally real surfaces in S6, Tamkang J. Math. 23(1), 116-14, MR # 93b:53045.

44. SHARIEF DESHMUKH (1992), Almost complex surface in the nearly Kaehler S6, Int. J. Math. & Math. Sci. 15(1), 107-110, MR # 92k:53056.

45. SHARIEF DESHMUKH (1991), Totally real submanifolds in a 6-sphere, Mich. Math. J. 38, 349-353, MR # 92f:53059. (Impact factor: 0.562, 5year impact factor: 0.602)

46. SHARIEF DESHMUKH (1991), Contact metric hypersurfaces of CP2, Geom. Dedi. 38, 117-120, MR # 92b:53038. (Impact factor: 0.4288, 5year impact factor: 0.559)

47. SHARIEF DESHMUKH (1991), A characterization of spheres in R4, J. of Geom. 42, 93-99., MR # 92i, 53007, (AMS Mathematical Citation Quotient (MCQ): 0.23 (2007))

48. SHARIEF DESHMUKH(with TAHSIN GHAZAL) (1992), 3-dimensional minimal submanifolds of a sphere, Soochow J. Math. 18, 159-162, MR #93g:53086.

49. SHARIEF DESHMUKH (with M.A. AL-GWAIZ) (1991), Compact Riemannian manifolds of constant scalar curvature, Geom. Dedi. 40, 23-27, MR # 92g:53036. (Impact factor: 0.4288, 5year impact factor: 0.559)

50. SHARIEF DESHMUKH (1990), A note on hypersurfaces in a Euclidean space, Geom. Dedi. 34(1990), 101-103, MR # 92a:53002. (Impact factor: 0.428, 5year impact factor: 0.559)

51. SHARIEF DESHMUKH (1990), Totally real submanifolds of S6, Nihonkai Math. J. 1, 193-201, MR # 92e:53092.

52. SHARIEF DESHMUKH(with M.A. AL-GWAIZ) (1990), CR-submanifolds of two dimensional complex projective space, Tamkang J. Math. 21, 171-175, MR # 91i:53060.

53. SHARIEF DESHMUKH (1988), Reduction in codimension of mixed foliate CR-submanifolds of a Kaehler manifold, Kodai Math. J. 11, 155-158, MR # 89f:53076.(Science Citation Index-Expanded (SCIE) )

54. SHARIEF DESHMUKH(with S.I. HUSAIN) (1986), Totally umbilical CRsubmanifolds of a Kaehler manifold, Kodai Math. J. 9, 425-429, MR #88a:53050.(Science Citation Index-Expanded (SCIE) )

55. SHARIEF DESHMUKH (2010), Compact Submanifolds in a Euclidean space,   Open Math. J. 3, 1-4

56. SHARIEF DESHMUKH (2010), Clifford hypersurfaces in a unit sphere,  AMAPN, Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 1, pp. 91-98.

57. SHARIEF DESHMUKH (with Suha Al-Shaikh) (2011), Tangent bundle of a hypersurface of a Euclidean space, Beitraege zur Algebra und Geometrie, Accepted for publication.

  

 Publications

Listofpublications.pdfListofpublicationsشريف صادق دشموخ
King   Saud University. All rights reserved, 2007 | Disclaimer | CiteSeerx